# SDR SWAA2021062882158

- Difficulty date: June 12, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR PANEL SPLICE BS 727D; RBL 20-LBL 20; WL 154 ; / [01] UPON INVESTIGATION; NO ALLOWABLE DAMAGE LIMITS IN SRM FOR THIS PART. WILL BE REMOVED AND REPLACED; [02] CONFIRMED; OK TO PROCEED; [03] CONFIRMED; OK TO PROCEED; [04] RECEIVED AND REPLACED NEW AFT CARGO BAY FLOOR PANEL SPLICE BS 727D;RBL 20-LBL 20 WL 154 IAW SRM 51-10-02-OG 0 STEP 9 ;AIPC 53-42-11-30; [05] VERIFIED RECEIVED AND REPLACED NEW AFT CARGO BAY FLOOR PANEL SPLICE BS 727D;RBL 20-LBL 20 WL 154 IAW SRM 51-10-02-OG 0 STEP 9 ;AIPC 53-42-11-30
